Journal article icon

Journal article

Perturbation analysis for wetting fronts in Richards' equation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1006513009125

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
TRANSPORT IN POROUS MEDIA
Volume:
27
Issue:
2
Pages:
121-134
Publication date:
1997-05-05
DOI:
ISSN:
0169-3913
URN:
uuid:827ab978-1dfa-4aa4-a3fd-1351efdc8e8c
Source identifiers:
22606
Local pid:
pubs:22606

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP